| Catalog Number |
941-01-40G |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery due to possible infection, labs came back clean, but the incision appeared to be infected.
Additional Manufacturer Narrative
The agent reported revision surgery due to possible infection, labs came back clean, but the incision appeared to be infected complaint has been evaluated and is similar to report number 1644408-2023-00716; 941-01-36e, s808 - infection, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.